# SDR DALA2018052203533

- Difficulty date: May 21, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 83,489 hours, 38,548 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Defective
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L SLIDE DOOR LIGHT ILLUMINATED WITH DOOR DISARMED. REMOVED AND REPLACED SLIDE ARM KORRY SWITCH ASSY PER AMM 25-66.
